Year 2020, Volume 49 , Issue 5, Pages 1788 - 1797 2020-10-06

Oscillation criteria for solution to partial dynamic equations on time scales

R. RAMESH [1] , Julio G. DIX [2] , Harikrishnan S [3] , P. PRAKASH [4]


We consider the oscillatory behavior of solutions to partial dynamic equation on time scales. We establish several oscillation criteria by applying a Ricatti transformation. Examples are provided to justify our results.

***************************************************************************************************************************

***************************************************************************************************************************

***************************************************************************************************************************

Oscillation, partial dynamic equations, time scales
  • [1] R.P. Agarwal, M. Bohner and S.H. Saker, Oscillation of second order delay dynamic equations, Can. Appl. Math. Q. 13, 1–18, 2005.
  • [2] C.D. Ahlbrandt and C. Morian, Partial differential equations on time scales, J. Com- put. Appl. Math. 141, 35–55, 2002.
  • [3] M. Bohner and G.S. Guseinov, Partial differentiation on time scales, Dynam. Systems Appl. 13, 351–379, 2004.
  • [4] M. Bohner and A. Peterson, Dynamic Equations on Time Scale, An Introduction with Applications, Birkhäuser, Boston, 2001.
  • [5] M. Bohner and S.H. Saker, Oscillation of second order nonlinear dynamic equations on time scales, Rocky Mountain J. Math. 34, 1239–1254, 2004.
  • [6] M. Bohner, L. Erbe and A. Peterson, Oscillation for nonlinear second order dynamic equations on time scales, J. Math. Anal. Appl. 301, 491–507, 2005.
  • [7] L. Erbe, A. Peterson and S.H. Saker, Oscillation criteria for second order nonlinear dynamic equations on time scales, J. Lond. Math. Soc. 67 (3), 701–714, 2003.
  • [8] L.C. Evans, Partail Differential Equations, American Math. Society, Graduate Studies in Mathematics Vol. 19, second ed., 2010.
  • [9] P. Hasil and M. Veselý, Oscillation and nonoscillation criteria for linear and half linear difference equations, J. Math. Anal. Appl. 452 (1), 401–428, 2017.
  • [10] J. Hoffacker, Basic partial dynamic equations on time scales, J. Difference Equ. Appl. 8 (4), 307–319, 2002.
  • [11] B. Jackson, Partial dynamic equations on time scales, J. Comput. Appl. Math. 186 (2), 391–415, 2006.
  • [12] P. Prakash and S. Harikrishnan, Oscillation of solutions of impulsive vector hyperbolic differential equations with delays, Appl. Anal. 91 (3), 459–473, 2012.
  • [13] P. Prakash, S. Harikrishnan and M. Benchohra, Oscillation of certain nonlinear frac- tional partial differential equation with damping term, Appl. Math. Lett. 43, 72–79, 2015.
  • [14] S.H. Saker, Oscillation criteria of second order half linear dynamic equations on time scales, J. Comput. Appl. Math. 177 (2), 375–387, 2005.
  • [15] Y. Shoukaku and N. Yoshida, Osillations of nonlinear hyperbolic equations with func- tional arguments via Riccati method, Appl. Math. Comput. 217, 143–151, 2010.
  • [16] S. Sun, Z. Han and C. Zhang, Oscillation of second order delay dynamic equations on time scales, J. Appl. Math. Comput. 30 (1-2), 459–468, 2009.
  • [17] Q. Zhang, Oscillation of second order half linear delay dynamic equations with damp- ing on time scales, J. Comput. Appl. Math. 235 (5), 1180–1188, 2011.
  • [18] Q. Zhang and L. Gao, Oscillation of second order nonlinear delay dynamic equations with damping on time scales, J. Appl. Math. Comput. 37 (1-2), 145–158, 2011.
  • [19] X. Zhou, C. Liu and W.-S.Wang, Interval oscillation criteria for nonlinear differential equations with impulses and variable delay, Appl. Math. Lett. 85, 150–156, 2018.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0001-9477-2113
Author: R. RAMESH
Institution: Muthayammal College of Engineering
Country: India


Orcid: 0000-0002-5294-1529
Author: Julio G. DIX
Institution: Texas State University
Country: United States


Orcid: 0000-0003-1238-3523
Author: Harikrishnan S
Institution: Sona College of Technology
Country: India


Orcid: 0000-0001-5430-1640
Author: P. PRAKASH (Primary Author)
Institution: Periyar University
Country: India


Dates

Publication Date : October 6, 2020

Bibtex @research article { hujms554157, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2020}, volume = {49}, pages = {1788 - 1797}, doi = {10.15672/hujms.554157}, title = {Oscillation criteria for solution to partial dynamic equations on time scales}, key = {cite}, author = {Ramesh, R. and Dıx, Julio G. and S, Harikrishnan and Prakash, P.} }
APA Ramesh, R , Dıx, J , S, H , Prakash, P . (2020). Oscillation criteria for solution to partial dynamic equations on time scales . Hacettepe Journal of Mathematics and Statistics , 49 (5) , 1788-1797 . DOI: 10.15672/hujms.554157
MLA Ramesh, R , Dıx, J , S, H , Prakash, P . "Oscillation criteria for solution to partial dynamic equations on time scales" . Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 1788-1797 <https://dergipark.org.tr/en/pub/hujms/issue/57199/554157>
Chicago Ramesh, R , Dıx, J , S, H , Prakash, P . "Oscillation criteria for solution to partial dynamic equations on time scales". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 1788-1797
RIS TY - JOUR T1 - Oscillation criteria for solution to partial dynamic equations on time scales AU - R. Ramesh , Julio G. Dıx , Harikrishnan S , P. Prakash Y1 - 2020 PY - 2020 N1 - doi: 10.15672/hujms.554157 DO - 10.15672/hujms.554157 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 1788 EP - 1797 VL - 49 IS - 5 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.554157 UR - https://doi.org/10.15672/hujms.554157 Y2 - 2020 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Oscillation criteria for solution to partial dynamic equations on time scales %A R. Ramesh , Julio G. Dıx , Harikrishnan S , P. Prakash %T Oscillation criteria for solution to partial dynamic equations on time scales %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 5 %R doi: 10.15672/hujms.554157 %U 10.15672/hujms.554157
ISNAD Ramesh, R. , Dıx, Julio G. , S, Harikrishnan , Prakash, P. . "Oscillation criteria for solution to partial dynamic equations on time scales". Hacettepe Journal of Mathematics and Statistics 49 / 5 (October 2020): 1788-1797 . https://doi.org/10.15672/hujms.554157
AMA Ramesh R , Dıx J , S H , Prakash P . Oscillation criteria for solution to partial dynamic equations on time scales. Hacettepe Journal of Mathematics and Statistics. 2020; 49(5): 1788-1797.
Vancouver Ramesh R , Dıx J , S H , Prakash P . Oscillation criteria for solution to partial dynamic equations on time scales. Hacettepe Journal of Mathematics and Statistics. 2020; 49(5): 1788-1797.